# SDR GLBA20110818J

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 31,786 hours, 39,010 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RT FWD EMERGENCY DOOR HANDLE APPEARS TO BE HALF WAY OPEN.  MX RESECURED THE EXIT DOOR IAW BMM 52-20-00, SEC 1 A-B, OK FOR SERVICE.
